# SDR DALA2016121809945

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR: CRACK ON ANGLE UPPER EDGE OF DOOR BETWEEN BS 408-410.  DAMAGE AREA WAS REPAIRED IAW SRM 52-00-00 REPAIR 2, AND DWG 9957663 REV W.
